Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orthocentric properties of the plane $ n$-line


Author: F. Morley
Journal: Trans. Amer. Math. Soc. 4 (1903), 1-12
MSC: Primary 51M04
DOI: https://doi.org/10.1090/S0002-9947-1903-1500618-2
MathSciNet review: 1500618
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M04

Retrieve articles in all journals with MSC: 51M04


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500618-2
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society